# SDR DALA1400810965

- Difficulty date: February 17, 2012
- Submitted: March 4, 2014
- Operation: Air carrier
- Aircraft: N965DL
- Make and model: Doug MD-88
- Aircraft serial: 49984
- Aircraft time: 57,804 hours, 42,977 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 9930875502
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK LESS THAN 2 INCHES ON LOWER SPAR CAP RADIUS.  REPAIRED IAW ERA 500101-14.
